# SDR AALA20120123MIA05

- Difficulty date: January 23, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 33,662 hours, 10,242 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shutoff Valve
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT PUJ-JFK.  CREW REPORTED RIGHT ENGINE BLEED LIGHT ILLUMUNATED ON TAKE OFF.  FLIGHT DIVERTED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  TIGHTENED PRESSURE REGULATING SHUT-OFF VALVE AND SENSE LINE THAT WERE LOOSE.  SYSTEM GROUND CHECK NORMAL OPERATION.
